# SDR AALA20130210003

- Difficulty date: February 10, 2013
- Submitted: February 12, 2013
- Operation: Air carrier
- Aircraft: N946AN
- Make and model: Boeing 737823
- Aircraft serial: 30600
- Aircraft time: 37,886 hours, 15,607 cycles
- System (JASC): 3441 · Inertial Guidance System
- Part: Iru
- Part number: HG2050AC07
- Condition: Inoperative
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MIA - INFLIGHT FLL-DFW.  CREW REPORTED LOSS OF INSTRUMENTATION IN FLIGHT WITH LEFT IRU FAIL MESSAGE.  EMERGENCY DECLARED FLIGHT DIVERTED MIA LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED LEFT AIR DATA INERTIAL REFERENCE UNIT.  SYSTEM GROUND CHECK NORMAL OPERATION.
